Previous
Previous Product Image

Benylin Day Time Flu Tablets 20’s

KSh750.00
Next

Coldcap Day Time Capsules 12’s

KSh250.00
Next Product Image

Coldcap Day Time & Night Time Co-Pack 24’s

KSh250.00

Coldcap Day Time & Night Time Co-Pack 24’s

KSh250.00

Coldcap Day time and Night time contains Paracetamol 500mg,Caffeine 30mg,Pseudoephedrine 30mg. It temporarily treats symptoms caused by the common cold, flu, allergies, sinusitis, and bronchitis. Also, it helps relieve stuffy nose, sinus, and ear congestion symptoms. Paracetamol will relieve pain and fever while the antihistamine(Chlorpheniramine) helps relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Coldcap Day time and Night time contains Paracetamol 500mg,Caffeine 30mg,Pseudoephedrine 30mg. It temporarily treats symptoms caused by the common cold, flu, allergies, sinusitis, and bronchitis. Also, it helps relieve stuffy nose, sinus, and ear congestion symptoms. Paracetamol will relieve pain and fever while the antihistamine(Chlorpheniramine) helps relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Day Time & Night Time Co-Pack 24’s”

Your email address will not be published. Required fields are marked *

Shopping cart

0
image/svg+xml

No products in the cart.

Continue Shopping